Well, Jack erased the whole post I had, then the baby woke back up so let's see if I can retype this
one-handed. Second Taxol treatment in, ten more to go. Taxol was supposed to be easier than AC but since I didn't have any side effects from the AC maybe I'm not the best example of comparisons. I had my second reaction yesterday - about 5 minutes after the Taxol starts I get bright red, intense hot flash, blood pressure goes up, I feel light headed, and yesterday, I got the lower back pain they talk about (apparently that's from your adrenal glands trying to shoot out adrenaline). So they stop the medicine, gave me more steroids, waited for my bp to stabilize, and then started it again reallllly slowly. After reading on the internet, it seems reactions like this are not that uncommon, and some are way worse. There is another medicine, same as Taxol, called Abraxane, that is "wrapped" (preserved) differently and therefore, does not produce these reactions in people. However, it is super super expensive so Dr's don't use it unless people have severe or constant reactions to Taxol. Ahhhh, big medicine, I love you.
I know I have 10 more treatments to go (Feb. 13th, I'm stalking you) I'm hoping my side effects stay minimal. I know with Taxol they tend to show up as time goes on and the drug is in you more cumulatively, but here's hoping. Last night I was pretty wiped out and tired, but today I seem to be okay.
I know I get many thoughts and prayers from people who read this...can you keep Martha in your prayers too? We found each other on the internet after I was diagnosed, I think through Babyrabies maybe. She is almost on the same timeline I am, I think she was diagnosed a month before me when she was 32 weeks pregnant, but her protocal has been a bit different. She had a lumpectomy last week and they found more tumor than they thought was supposed to be there per her last MRI, so she went in for a mastectomy and lymph node removal yesterday too. Kind of a surprise after you think something is not there, so harder to process I think. Thanks!